# SDR ABXA030462

- Difficulty date: December 5, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Aircraft time: 53,800 hours, 28,486 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EMERGENCY LIGHT UNDER GLARESHIELD WAS LOOSE AND INTERMITTENTLY INOPERATIVE.  TIGHTENED LOOSE MOUNTING HARDWARE FOR CAPTAIN'S EMERGENCY LIGHT UNDER GLARESHIELD REF DC-8 MM 20-00.
